Asymptotic of the resolvent series of a Volterra operator and its application
Matematičeskie zametki, Tome 13 (1973) no. 6, pp. 857-868
Cet article a éte moissonné depuis la source Math-Net.Ru
The asymptotic of the resolvent kernels of some Volterra integral operators for large $\lambda$ is studied, and its application to the question of the expansion of finite perturbations of such operators in eigen- and associated functions is given.
@article{MZM_1973_13_6_a7,
author = {A. P. Khromov},
title = {Asymptotic of the resolvent series of {a~Volterra} operator and its application},
journal = {Matemati\v{c}eskie zametki},
pages = {857--868},
year = {1973},
volume = {13},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1973_13_6_a7/}
}
A. P. Khromov. Asymptotic of the resolvent series of a Volterra operator and its application. Matematičeskie zametki, Tome 13 (1973) no. 6, pp. 857-868. http://geodesic.mathdoc.fr/item/MZM_1973_13_6_a7/